Volume 4 (2002)

Download this article
For screen
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
The Series
About the Series
MSP Books and Monographs
Author Index
Subscriptions
Submission Guidelines
Author copyright form
Contacts
Geometry & Topology
G&T Publications
Editorial Board
GTP Author Index
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989

Problems on invariants of knots and 3–manifolds

Tomotada Ohtsuki

Geometry & Topology Monographs 4 (2002) 377–572

DOI: 10.2140/gtm.2002.4.377

Abstract

This is a list of open problems on invariants of knots and 3–manifolds with expositions of their history, background, significance, or importance. This list was made by editing open problems given in problem sessions in the workshop and seminars on “Invariants of Knots and 3–Manifolds” held at Kyoto in 2001.

Keywords

invariant, knot, 3–manifold, Jones polynomial, Vassiliev invariant, Kontsevich invariant, skein module, quandle, braid group, quantum invariant, perturbative invariant, topological quantum field theory, state-sum invariant, Casson invariant, finite type invariant, LMO invariant

Mathematical Subject Classification

Primary: 20F36, 57M25, 57M27, 57R56

Secondary: 13B25, 17B10, 17B37, 18D10, 20C08, 20G42, 22E99, 41A60, 46L37, 57M05, 57M50, 57N10, 57Q10, 81T18, 81T45

References
Publication

Received: 28 December 2001
Revised: 4 December 2002
Accepted: 8 April 2004
Published: 1 June 2004

Authors
Tomotada Ohtsuki
Research Institute for Mathematical Sciences
Kyoto University
Kyoto 606-8502
Japan